Spatially periodic orbits in coupled-map lattices

Gade, P. M. ; Amritkar, R. E. (1993) Spatially periodic orbits in coupled-map lattices Physical Review E, 47 (1). pp. 143-154. ISSN 1063-651X

PDF - Publisher Version

Official URL:

Related URL:


We obtain the conditions that ensure the stability of spatially and temporally periodic orbits of coupled-map lattices. The stability matrices can be put in a circulant and block circulant form. This allows us to reduce the problem to smaller matrices corresponding to the building blocks of spatial periodicity. We find that additional conditions are imposed as we expand the size of the lattice. For the traveling-wave solution the analysis is considerably simplified. We have analyzed both the one-dimensional and higher-dimensional lattices.

Item Type:Article
Source:Copyright of this article belongs to American Physical Society.
ID Code:460
Deposited On:21 Sep 2010 10:37
Last Modified:16 May 2016 11:41

Repository Staff Only: item control page